# SDR DALA2018110606495

- Difficulty date: November 3, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 44,434 hours, 36,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT LIGHTS FOR BOTH LEFT AND RIGHT FORWARD FLOOR LIGHTS ARE INOPERATIVE. MAINTENANCE FOUND THAT BATTERY PACK ASSEMBLY B5-119 HAD INTERNAL SHORT. BATTERY PACK B5-119 WAS REPLACED. THE EMERGENCY LIGHTS NOW CHECK OK REF AMM 33-51.
